We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
story of the week
Published in Gastroenterology

Journal Scan / Research · June 29, 2018

Incidence of Upper and Lower Gastrointestinal Bleeding in New Users of Low-Dose Aspirin

Clinical Gastroenterology and Hepatology

 

Additional Info

Clinical Gastroenterology and Hepatology
Incidence of Upper and Lower Gastrointestinal Bleeding in New Users of Low-Dose Aspirin
Clin. Gastroenterol. Hepatol. 2018 Jun 13;[EPub Ahead of Print], L Cea Soriano, A Lanas, M Soriano-Gabarró, LA García Rodríguez

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading